MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE LOWER BACK & HIP; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE LOWER BACK & HIP; HOT OR COLD DISPOSABLE PACK.
Lot Number GA1822
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 09-apr-2026, this spontaneous report was received from the united states regarding a female consumer (age not provided) in association with a thermacare lower back and hip heat wrap.On an unspecified date, the consumer noted that bottom and middle sections of the heat wrap were underfilled.The substance started leaking out causing moisture of some type.She had visible moisture on her back coming from the pad.Follow up attempts were unsuccessful.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation findings and conclusion are pending completion of the investigation as the retain samples have confirmed the reported defect (heat cells damaged/leaking).This is a product quality complaint for heat cells damaged/leaking.Evaluation of the retain samples shows insufficiently filled heat cells and stray chemistry premix outside of the cells.The review of the device history record, batch thermal records, and production controls met the product release criteria.There are pre-identified risk factors that could cause heat cell contents to leak listed in the hazard analysis (rpt-000097160).In addition to these hazards, there are multiple risks that are outside the control of the site.There are material and product defect risks identified and mitigated to reduce the risk of these defects.In addition to these hazards, there are risks that are outside the control of the site, which include things like user-damaged cells upon opening (e.G., using scissors).The product warning labels instruct the consumer not to use the product "if heat cell contents leak and/or wrap is damaged or torn.".

Brand Name
THERMACARE LOWER BACK & HIP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st.
suite 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key25033291
Report Number3007593958-2026-00019
Device Sequence Number21062848
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot NumberGA1822
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale